MathSciNet Relay Station
MathSciNet bibliographic data
MR1920406 20E26 (20E06 20F06)
Wise, Daniel T. Residual finiteness of quasi-positive one-relator groups. J. London Math. Soc. (2) 66 (2002), no. 2, 334–350.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement